Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On cohomology groups of Banach algebras


Author: Wei-lung Ting
Journal: Proc. Amer. Math. Soc. 21 (1969), 175-178
MSC: Primary 46.50
DOI: https://doi.org/10.1090/S0002-9939-1969-0246123-4
MathSciNet review: 0246123
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] I. Gelfand, D. Raikov and G. Shilov, Commutative normed ring, Chelsea, New York, 1964. MR 0205105 (34:4940)
  • [2] H. Kamowitz, Cohomology groups of commutative Banach algebra, Trans. Amer. Math. Soc. 102 (1962), 352-372. MR 0170219 (30:458)
  • [3] S. MacLane, Homology, Academic Press, New York, 1963. MR 0156879 (28:122)
  • [4] S. N. Mergelyan, Uniform approximation to function of a complex variable, Trans. Amer. Math. Soc. 3 (1962), 294-391.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.50

Retrieve articles in all journals with MSC: 46.50


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0246123-4
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society